# SDR 2FPA2020011500000

- Difficulty date: June 6, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N315CJ
- Make and model: Cessna 525B
- Aircraft serial: 0315
- Engine: Wilint FJ44
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 2798
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE AT 43000 FT THE AIRPLANE MASTER WARNING LIGHT AND CABIN ILLUMINATED.  PILOTS ADVISED ATC WHO CLEARED THEM TO 24000 FT. PILOTS PERFORMED APPROPRIATE EMERGENCY DESCENT AND WHILE IN DESCENT REQUESTED ALTITUDE TO10000 FT. PILOTS REQUESTED TO DIVERT TO KTUL TO LAND.  AIRCRAFT LANDED RNWY 18R SAFELY.  UPON DEPARTING PILOT SPOKE TO THE PASSENGERS AND CONFIRMED THAT THEY DID NOT FEEL ANY MEDICAL EFFECTS BECAUSE OF THE PRESSURIZATION AND QUICK DESCENT.
